Generalized Complete Orthonormal Sets of Exponential-Type Functions (Chem. Phys.)

Demirdak G., Şahin E., Ertürk M.

CHEMICAL PHYSICS, vol.570, no.111893, pp.1-5, 2023 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 570 Issue: 111893
  • Publication Date: 2023
  • Doi Number: 10.1016/j.chemphys.2023.111893
  • Journal Name: CHEMICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Chemical Abstracts Core, INSPEC
  • Page Numbers: pp.1-5
  • Çanakkale Onsekiz Mart University Affiliated: Yes


New generalized complete orthonormal sets of ψ(α* ,μ) -exponential type functions are described and applied to LCAO calculations for the total energies of atomic systems within the framework of the minimal basis sets approximation in combined Hartree-Fock-Roothaan method. A new variational parameter μ is proposed in the complete orthonormal sets of ψ(α* ,μ) -exponential type functions where α* parameter changes in the range − ∞ < α* < 3. The combined Hartree-Fock-Roothaan calculations have been performed to determine the performance of new basis sets. The comparison has been made by the use of different generalized exponential type basis sets used in the literature. The optimal values of parameters are determined by minimizing the total energies. According to obtained total energy results, the ψ(α* ,μ) basis sets are more effective than standard definition of ψ(α* ) basis sets and there is no restriction on α* values studied systems in this work.